Is there a tetanus vaccine available without the diphtheria component?

Tetanus Toxoid. Tetanus toxoid is the vaccine for tetanus without diphtheria. Routine booster 0.5 ml im of tetanus toxoid adsorbed or 0.5 ml im or subcutaneously of tetanus toxoid given 10 years after completion of primary immunization and every 10 years thereafter. If a dose is given sooner as part of wound management, the next booster is not needed for 10 years thereafter.

Related Questions

Is the tetanus vaccine available without the diphtheria component included?

Yes. The combination shot for kids is not recommended in adults ( or kids older than about 7 for that matter) there are combinations for adults, and there is a tetanus toxoid shot that is only tetanus. Everything you ever wanted to know about immunizations can be found at- http://www.Cdc.Gov/vaccines/. Read more...
Yes. There is a tetanus toxoid that is only tetanus. However, usually tetanus is given along with diphtheria. Read more...

Pimples only appeared on my body after getting the diphtheria, tetanus vaccine shot. Why?

No clear association. Unlikely that there is an association. Just because something happens after a vaccine does not mean the vaccine caused it. Likely just a timing coincidence. Acne is not just an adolescent phenomenon. It can occur at any time in someone's life. Read more...

What can be done about a rash from the diphtheria-pertussis-tetanus vaccine?

Depends on type. The answer to this question truly depends on what type of rash you have and where it is located. If you have had an urticarial (hive-like) reaction to the vaccine, Benadryl (diphenhydramine) would be helpful to clear the rash. If it is contact type of rash located close to the injection site, Benadryl (diphenhydramine) may also be helpful, as well as cool compresses and a topical hydrocortisone. Read more...

How can I get rid of a rash from the diphtheria-pertussis-tetanus vaccine?

R ash after DPT. You don't describe the rash. It is most unusual to get a rash with a DPT shot. It is possible you have an inter current viral illness which lasts for a week to ten days. Read more...

I will be having my polio, diphtheria and tetanus vaccine. Should I go home after? Does it hurt?

Not necessarily. Usually the side-effects are minimal and consist of soreness at the injection site, and occasionally some low grade malaise. But most often you will be fine and can continue your normal daily activities. Read more...
No. These are innocuous. Any child can go back to school & adults back to work after they receive them. Any shot will generate temporary pain, some more than others. Read more...

Can you tell me how to get rid of a rash from the diphtheria-pertussis-tetanus vaccine?

Rash. A rash caused by a DPT shot is usually transient and of little consequence. If the rash is itchy application of 1/2 percent hydrocortisone available over the counter can help. Read more...